# SDR SWAA2024100331123

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FLT. COMPARTMENT FLOOR PANEL 211AF HAS CORRROSION AS MARKED ON UNDER SIDE OF PANEL BOARDER. 124-029<[01] FOUND PANEL 211AF OUT OF LIMITS PER SRM 53-10-51-1A-1; RECEIVED NEW PANEL 211AF; PANEL WILL BE INSTALL ON (TTG8Q00UX018);[02] VERIFIED STEP 1 AUDIT C/W MPM 52.02.02
